首页    期刊浏览 2025年02月28日 星期五
登录注册

文章基本信息

  • 标题:Key exchange based on Dickson polynomials over finite field with 2m
  • 本地全文:下载
  • 作者:Wei, Pengcheng ; Liao, Xiaofeng ; Wong, Kwok-Wo
  • 期刊名称:Journal of Computers
  • 印刷版ISSN:1796-203X
  • 出版年度:2011
  • 卷号:6
  • 期号:12
  • 页码:2546-2551
  • DOI:10.4304/jcp.6.12.2546-2551
  • 语种:English
  • 出版社:Academy Publisher
  • 摘要:Give a survey of the important properties of Dickson polynomial Dn(x,1), and prove that Dickson polynomial Dn(x,1) over finite field with 2m is a permutation polynomial if and only if n is odd. Use this fact to construct a new key agreement protocol which is secure, feasible and extensible.
  • 关键词:Dickson polynomial;Permutation rational function;Key agreement;Semi-group
国家哲学社会科学文献中心版权所有